Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the existence of idempotent liftings
HTML articles powered by AMS MathViewer

by S. Grekas PDF
Proc. Amer. Math. Soc. 107 (1989), 367-371 Request permission

Abstract:

An existence theorem for idempotent liftings is proved. This implies that every compact measure space with full support and separable measure algebra admits an idempotent lifting.
References
  • Klaus Bichteler, An existence theorem for strong liftings, J. Math. Anal. Appl. 33 (1971), 20–22. MR 269805, DOI 10.1016/0022-247X(71)90177-6
  • N. Bourbaki, Éléments de mathématique. Fasc. XIII. Livre VI: Intégration. Chapitres 1, 2, 3 et 4: Inégalités de convexité, Espaces de Riesz, Mesures sur les espaces localement compacts, Prolongement d’une mesure, Espaces $L^{p}$, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1175, Hermann, Paris, 1965 (French). Deuxième édition revue et augmentée. MR 0219684
  • D. H. Fremlin, On two theorems of Mokobodzski, note of 23/6/77.
  • Paul Georgiou, Über eine spezielle Desintegration, Math. Ann. 197 (1972), 279–285 (German). MR 320269, DOI 10.1007/BF01428201
  • Paul Georgiou, A semigroup structure in the space of liftings, Math. Ann. 208 (1974), 195–202. MR 344887, DOI 10.1007/BF01419580
  • P. Georgiou, On “idempotent” liftings, Measure theory, Oberwolfach 1979 (Proc. Conf., Oberwolfach, 1979) Lecture Notes in Math., vol. 794, Springer, Berlin, 1980, pp. 254–260. MR 577975
  • S. Grekas, On idempotent liftings, Bull. Soc. Math. Grèce (N.S.) 26 (1985), 47–52. MR 854919
  • A. Ionescu Tulcea and C. Ionescu Tulcea, Topics in the theory of lifting, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 48, Springer-Verlag New York, Inc., New York, 1969. MR 0276438
  • V. Losert, A measure space without the strong lifting property, Math. Ann. 239 (1979), no. 2, 119–128. MR 519007, DOI 10.1007/BF01420369
  • Robert E. Zink, On the structure of measure spaces, Acta Math. 107 (1962), 53–71. MR 140643, DOI 10.1007/BF02545782
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A51, 28C15
  • Retrieve articles in all journals with MSC: 28A51, 28C15
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 367-371
  • MSC: Primary 28A51; Secondary 28C15
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0979215-5
  • MathSciNet review: 979215